Unsolvable periodic groups with invariator condition for normal subgroups
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1983), pp. 56-64
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1983_9_a7,
author = {I. Ya. Subbotin},
title = {Unsolvable periodic groups with invariator condition for normal subgroups},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {56--64},
year = {1983},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1983_9_a7/}
}
I. Ya. Subbotin. Unsolvable periodic groups with invariator condition for normal subgroups. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1983), pp. 56-64. http://geodesic.mathdoc.fr/item/IVM_1983_9_a7/